MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MICRO DUAL CUT (5.5 X 0.25 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO MICRO DUAL CUT (5.5 X 0.25 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 5400003412
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a surgical procedure, the blade broke at the cutting end.No further information was provided.
 
Additional Manufacturer Narrative
B5: additional information provided on surgical procedure.H6 & d10: a photograph of the broken device was provided which confirmed the breakage.The definitive root cause could not be determined.The quality investigation is complete.
 
Event or Problem Description
It was reported that during a hallux valgus / scarf akin surgical procedure, the blade broke at the cutting end.No further information was provided.It was subsequently reported that there were no adverse consequences and no medical intervention as a result of this event.The was further reported that there was a procedural delay of two minutes.

Brand Name
MICRO DUAL CUT (5.5 X 0.25 X 18.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9284407
Report Number0001811755-2019-03655
Device Sequence Number1934646
Product Code GFA
UDI-Device Identifier04546540401908
UDI-Public04546540401908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Catalogue Number5400003412
Device Lot Number19116027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1